# SDR DXTA2010112904329

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 10,906 hours, 6,875 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 715043
- Part serial: 0184A
- Condition: Malfunctioned
- Location: Lt Mlg Brake
- Part time: 524 hours, 333 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE AT BOTH CAPTAINS AND COPILOTS STATIONS INITIALLY GRAB WITH INITIAL INPUT TO BOTH BRAKE PEDALS.   OPERATED BRAKES AND FOUND LT CABLE DOES NOT RETURN TO THE COMPLETED RELEASED POSITON.  REMOVED RT FWD REFRESHMENT CENTER.   DISCONNECTED BOTH CABLES AND FOUND CABLES TO BE SMOOTH WITH NO CATCHES.  FOUND BRAKE METERING VALVE LEFT INPUT SHAFT TO BE STOPPING, PRIOR TO FULL RELEASED POSITION.  R & R BRAKE METERING VALVE.  REATTACHED BOTH CABLES TO THE BRAKE METERING VALVE. OPS, BLEED AND LEAK CHECKED GOOD.   WORK DONE IAW MM 32-42-03.
